Volume 7,Issue 3,1987 Table of Contents

   
Other Issues:  
  

目录

Some Properties on the Category C-c′
  Yu Yongxi
  1987,7(3):367-371 [Abstract(735)]  [View PDF]
  
A Counter Example on Faudree-Schelp Conjecture
  Liu Bo-Lian
  1987,7(3):372 [Abstract(849)]  [View PDF]
  
The Characterizations of the orthogonal System of Totally Umbilical Hypersurfaces in a Space of Constant Curvature
  Wu Shao-hua
  1987,7(3):373-378 [Abstract(879)]  [View PDF]
  
On hypersurfaces in a conformally flat Riemannian manifold with parallel second fundamental form
  Shui Naixiang
  1987,7(3):379-382 [Abstract(1243)]  [View PDF]
  
On Topoiogical Spaces with A σ-Almost Locally Finite Base
  Shi Weixue
  1987,7(3):383-388 [Abstract(1112)]  [View PDF]
  
On the Structure of Molecular Lattices
  Liu Qiang-zhong
  1987,7(3):389-392 [Abstract(834)]  [View PDF]
  
Unitary Similarity Theory of Matrices over the Strong p-Division Ring (Ⅰ)
  Tu Boxun
  1987,7(3):393-402 [Abstract(786)]  [View PDF]
  
Tensor Products of Weyl Modules and Ext1-groups for Type A1
  Du Jie
  1987,7(3):403-407 [Abstract(831)]  [View PDF]
  
关于幂数的几个问题
  肖戎
  1987,7(3):408-410 [Abstract(805)]  [View PDF]
  
On a Problem of Hall
  Cao Zhenfu
  1987,7(3):411-413 [Abstract(825)]  [View PDF]
  
关于方程Dx2±1=yp,xy≠0
  曹珍富
  1987,7(3):414 [Abstract(720)]  [View PDF]
  
以单叶函数为符号的解析Toeplitz算子的拟相似性
  郭多祚
  1987,7(3):415-418 [Abstract(746)]  [View PDF]
  
振荡积分的渐近展开及其应用
  陈恕行,是嘉鸿,仇庆久
  1987,7(3):419-427 [Abstract(790)]  [View PDF]
  
关于超平行体的几个不等式
  冷岗松
  1987,7(3):428 [Abstract(766)]  [View PDF]
  
A Note on Ekeland-Caristi's Theorem
  Qin Chenglin
  1987,7(3):429-432 [Abstract(670)]  [View PDF]
  
二阶非线性泛函微分方程的渐近性与振动性
  李小军
  1987,7(3):433-438 [Abstract(729)]  [View PDF]
  
具无界值上半连续集值映射的拓扑度
  范先令
  1987,7(3):439-442 [Abstract(775)]  [View PDF]
  
Existence of Solutions of Boundary Value Problems For a Class of Third Order Nonlinear Differential Equations
  Zhao Weili
  1987,7(3):443-450 [Abstract(896)]  [View PDF]
  
二阶非线性椭圆型方程组某些带复共轭值的边值问题
  李子植,李鸿振,闻国椿
  1987,7(3):451-456 [Abstract(800)]  [View PDF]
  
A Pointwise “o” Saturation Theorem
  Chen Wenzhong
  1987,7(3):457-462 [Abstract(762)]  [View PDF]
  
二元四次样条函数空间的维数与基底
  吴进
  1987,7(3):463-466 [Abstract(898)]  [View PDF]
  
A note on the convergence of odd-degree Spline interpolation
  Wang Xiang
  1987,7(3):467-470 [Abstract(737)]  [View PDF]
  
概率线性赋范空间与随机算子
  张石生
  1987,7(3):471-475 [Abstract(811)]  [View PDF]
  
Hyponormalizable Operators
  Du Hongke
  1987,7(3):476-478 [Abstract(905)]  [View PDF]
  
Conditions for the uniqueness of statistic's distribution in the class of spherical distridutions
  Bian Guorui,Wang Jiagang and Zhang yaoting
  1987,7(3):479-486 [Abstract(958)]  [View PDF]
  
Maximum Likelihood Estimators and Likelihood Ratio Tests of Linear Functional Reiationship with Left C(n)- Invariant
  Bian Guorui and Zhang Yaoting
  1987,7(3):487-497 [Abstract(1186)]  [View PDF]
  
Quasi-I-Hamilton Connectedness of Tree Graphs
  Gao Jing-zhen
  1987,7(3):498 [Abstract(730)]  [View PDF]
  
椭球对称性检验
  邓炜材
  1987,7(3):499-504 [Abstract(1112)]  [View PDF]
  
Rearrangement Inequalities
  W.D.Wei and C.L.Liu
  1987,7(3):505-510 [Abstract(810)]  [View PDF]
  
On the Number of Combinat ions Without k-Separat ions
  Chu Wenchang
  1987,7(3):511-520 [Abstract(1084)]  [View PDF]
  
论深入开展数学方法论研究的重要性——兼评《数学方法论选讲》一书
  黄开斌,郑毓信
  1987,7(3):521-524 [Abstract(806)]  [View PDF]
  
离散数学在数学系教学计划中应占什么地位
  管梅谷
  1987,7(3):525-526 [Abstract(747)]  [View PDF]